Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2002

Numerical solution and convergence speed of variational formulation for linear Schrödinger equation

Murat Subaşı, Bünyamin YILDIZ

Turkish Journal of Mathematics Cilt 26 · Sayı 4 · ss. 397–420 · 01.12.2002

Atıf için künye

Subaşı, M., & YILDIZ, B. (2002). Numerical solution and convergence speed of variational formulation for linear Schrödinger equation. Turkish Journal of Mathematics, 26(4), 397–420. https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=52649141998&origin=inward

BibTeX
@article{subasi2002-74366,
  author = {Subaşı, Murat and YILDIZ, Bünyamin},
  title = {Numerical solution and convergence speed of variational formulation for linear Schrödinger equation},
  journal = {Turkish Journal of Mathematics},
  year = {2002},
  volume = {26},
  number = {4},
  pages = {397--420},
  issn = {1300-0098},
  url = {https://akademik.atauni.edu.tr/yayinlar/74366-numerical-solution-and-convergence-speed-of-variational-formulation-for-linear}
}